On non-linear Markov operators: surjectivity vs orthogonal preserving property

Farrukh Mukhamedov, Ahmad Fadillah Embong

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In the present paper, we consider non-linear Markov operators, namely polynomial stochastic operators. We introduce a notion of orthogonal preserving polynomial stochastic operators. The purpose of this study is to show that surjectivity of non-linear Markov operators is equivalent to their orthogonal preserving property.

Original languageEnglish
Pages (from-to)2183-2190
Number of pages8
JournalLinear and Multilinear Algebra
Volume66
Issue number11
DOIs
Publication statusPublished - Nov 2 2018

Keywords

  • 37A30
  • 47H25
  • 47H60
  • Polynomial stochastic operator
  • orthogonal preserving
  • surjective

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On non-linear Markov operators: surjectivity vs orthogonal preserving property'. Together they form a unique fingerprint.

Cite this